Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

1 Doctor Answered
Do not give 2 medicines at same time which are meant for same purpose. Give him only one medicine. ## if you need to give more medicine you can give:- ferrum phosphoricum 6x (4 tablets tds). Try to make a gap of half an hr with anothet medicine. Hope this advice will be sufficient for you.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.